Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had insomnia, loss of apetite. Took medicines. Having depression. Suggestions?

hi my mum(59 years old) complain from depression for about 3 monthes and it begin with insomnia and loss of appetite so we go to doctor and she take depram taplets and she begin to sleep well but her mood still depressed and worried and do involuntary movement by hands& feet and has a negative thoughts as i won t return to normal again then she come back to say i wanna to return as before and ask us to help her but she refused to go to psychatrist so iam so worry about her so pls help meeee
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi sandy,
1st episode Depression at this age is not so common. Most of the time there would be underlying organic cause .
Presents of involuntary movement suggest Parkinsonism need to be ruled out.
Early feature of Dementia presents as Depression.

Get a Neurologist opinion. If neurologically found to be normal then go for Antidepressants with advise of your nearest psychiatrist.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor